When the sign pattern of a square matrix determines uniquely the sign pattern of its inverse release_n27lba5c7rbk7bex5r2vyqngwu

by Carsten Thomassen

Published in Linear Algebra and its Applications by Elsevier BV.

1989   Volume 119, p27-34

Archived Files and Locations

application/pdf  541.5 kB
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1989
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0024-3795
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 5c087a5e-5635-4a7b-8222-85a45a8bd451